Friday, April 18, 2008

Vent Warning

Doctors should warn patients who are bi-polar that steroids will make their bi-polar symptoms worse.

Doctors should never give patients with major psoriasis, systemic steroids, because it makes the psoriasis worse, turns dime size lesions into lesions the size of quarters and dollars that burn all the time. Plus, IT MAKES THE BIPOLAR SYMPTOMS WORSE.

Why wouldn't a consult be called if you are in the hospital for the exacerbation of bi-polar symptoms. You have psoriasis from hell all over your body and all they do is have a GP look at you who has no clue and orders steroids and won't DC them-golly, could a dermatologist not have looked just once.

Now the patient has to go on systemic medication for months to treat the flare-up. Yikes and yikes.

2 comments:

daydream said...

Do you refer to yourself here or somebody close that got burned by the stupidity of some people, who are handling their uber important job irrseponsibly? Sorry to hear that anyways.

Sarah said...

Carol, I hate this. She deserves better! If you want to get coffee, call me. Consider yourself hugged.
~Sarah/Sara

Blog Archive